I was on Lyrica for some time and gained TOO much weight...making me feel worse and ache more....I need something without that side effect....have been on Cymbalta too ....will savella take the place of both?
Savella does not take the place of lyrica,at least for me it hasn't. I was taking lyrica/cymbalta until recently when it seemed to stop helping. My doctor switched me to lyrica/savella,and I am on day 11 of the titration pack. without any bad effects. My energy has increased, and I hope that continues,and my pain has been helped alot. I guess I was one of the lucky ones, I gained no weight with lyrica,even lost some :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.